# SDR SWIA2022122067014

- Difficulty date: November 12, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD HANDRAIL CAP BRACKET BETWEEN FS 310.00 TO FS319.70 HAS CORROSION.  REPLACED PAX DOOR SILL FWD HANDRAIL CAP BRACKET IAW SRM 51-42-06, DWG 601R-31527, REV AM.
